# SDR 04FDEA00141

- Difficulty date: January 13, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP INBOARD HINGE (WING MOUNTED), INBOARD ACTUATOR LUG HOLE CORRODED AT BORE AREA.  COMPLIED WITH FEDEX EA 1-5740-74285, WINGS - LEFT AND RIGHT OUTBOARD FLAP - INBOARD HINGE BRACKET ASSEMBLY CORROSION.
